# SDR UIEA2018071601479

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,080 hours, 16,148 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT IDG'S POWER FEEDERS INSULATION DAMAGED. REMOVED AND REPLACED LEFT AND RIGHT IDG'S POWER FEEDER INSULATION IAW AMM 20-30-14.
